# SDR AMTA200500944

- Difficulty date: October 26, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Ge CF343B1
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Condition: Loose
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOOP ONE EICAS MSG LT ENG.  FOUND TERMINAL LOOSE AT LOOP TS5033.  TIGHTENED AS REQUIRED.  FIRE LOOP OPS CHECK NORMAL IAW AMM.  (K)
